A q-analogue of the distance matrix of a tree

Bapat, R. B. ; Lal, A. K. ; Pati, Sukanta (2006) A q-analogue of the distance matrix of a tree Linear Algebra and its Applications, 416 (2-3). pp. 799-814. ISSN 0024-3795

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/S...

Related URL: http://dx.doi.org/10.1016/j.laa.2005.12.023


We consider a q-analogue of the distance matrix (called the q-distance matrix) of an unweighted tree and give formulae for the inverse and the determinant, which generalize the existing formulae for the distance matrix. We obtain the Smith normal form of the q-distance matrix of a tree. The relationship of the q-distance matrix with the Laplacian matrix leads to q-analogue of the Laplacian matrix of a tree, some of whose properties are also given. We study another matrix related to the distance matrix (the exponential distance matrix) and show its relationship with the q-Laplacian and the q-distance matrix. A formula for the determinant of the q-distance matrix of a weighted tree is also given.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Tree; Distance Matrix; Laplacian Matrix; Determinant; Block Matrix
ID Code:78312
Deposited On:19 Jan 2012 06:33
Last Modified:19 Jan 2012 06:33

Repository Staff Only: item control page